# SDR A6WA202206278194

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 39,657 hours, 37,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin Panel
- Part number: 601R35005143
- Part serial: NSA
- Condition: Dented
- Location: Fs605+1 Stgr 23l
- Part time: 39,657 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 605.00+1, STRINGER 23L+3; INWARD DENT C/T EXTERIOR SIDE OF SKIN PANEL ***AIRCRAFT REMOVED FROM SERVICE **** DRESSED BACK DENT AS PER INSTRUCTIONS OUTLINED IN REO 601R-53-61-7829, REV--, DATED 2022-05-17  AND REO 601R-51-00-309 REV. -A DATED 2017-08-23 . GENERATED A PRIORITY 2 CARD SEE JOB 2783235 OP 60
